# SDR 2011FA0000049

- Difficulty date: January 18, 2011
- Submitted: January 28, 2011
- Operation: General aviation
- Aircraft: N914PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843303
- Engine: Lyc O360A1D
- System (JASC): 2740 · Stabilizer Control System
- Part: Shaft
- Part number: 65246000
- Condition: Mismanufactured
- Location: Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOKING UNDER 10X YOU CAN SEE MACHINE MARKS ON THE THREADS OF THE SHAFT PREVENTING THE SHAFT FROM THREADING INTO THE TRIM BARREL.  4 IN STOCK ALL ARE FROM DATE 3/19/10 WITH A BATCH NR OF 6641D28J ALL WITH SAME DEFECT.  USED A SHAFT WITH A DIFFERENT BATCH NR AND NO DEFECTS NOTED.
